# SDR ASAA2014050807742

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,849 hours, 7,622 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 100708039
- Condition: Failed
- Location: Fuel Boost
- Part time: 24,844 hours, 7,621 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CENTER TANK LT BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED. ACFT GROUNDED.  PERFORMED FIM 28-22, TASK 817 CONFIRMED LT CTR BOOST PUMP BAD.  REPLACED LT CENTER BOOST PUMP IAW AMM 28-22-41.  PERFORMED OPS TEST.  OPS NORMAL.  FIM REPAIR CONFORMATION GOOD.  ACFT OK FOR SERVICE.
